# SDR 2006F00005

- Difficulty date: January 19, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N432CW
- Make and model: Beech 400A
- Aircraft serial: RK32
- Aircraft time: 7,561 hours
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21104012
- Condition: Cracked
- Location: Horiz Stab
- Part time: 7,561 hours
- Component: Horizontal Stab, Beech
- Component part number: 45A2100221
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER INBOARD RIB P/N 45A21104-012 FOUND WITH 3 INCH CRACK ALONG LOWER EDGE OF STAB CENTERING ROLLER BRACKET.  BEEF UP ANGLES P/N 45A21085-004, AND 45A21086-004 ALSO FOUND WITH MULTIPLE STRESS CRACKS.  EXCESSIVE LOADS ON ROLLER APPEAR TO HAVE CAUSED CRACKS, POSSIBLY FROM INCORRECT SHIMMING OF THE STABILIZER, WEAR IN FITTINGS, OR NEED OF DESIGN CHANGE OF BRACKET TO RIB ATTACH VIA SERVICE BULLETIN.  CRACKS REPAIRED BY PART REPLACEMENT WITH FACTORY NEW.  THIS IS THE THIRD FAILURE OF THIS ATTACH POINT THE SUBMITTER IS AWARE OF.
